# SDR DALA2024022902793

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 396
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HANDLE DOUBLER STA Y=396 AT FWD CARGO COMPARMENT DOOR. SUMMARY OF NRC: 00120. HANDLE DOUBLER STA Y=396 AT FWD CARGO COMPARMENT DOOR WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 52-30-01-2R PROCEDURE 1 REPAIR 1. (LP #0222418)
